# SDR LR7A9927

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 3417453
- Condition: Cracked
- Location: Bs 140.5-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION, FOUND BATTERY COMPARTMENT UPPER PANEL CRACKED AND GOUGED FS 140.5 TO 165.  REPAIRED BY FABRICATING AND INSTALLING A REPAIR PANEL IAW SPAR MPP L100-404-99-065.  LAC MEA 382-24-99-071.
